# SDR 2005F00091

- Difficulty date: July 26, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N545PZ
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1023
- Engine: Lyc IO360A1B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S1236C40134
- Condition: Failed
- Location: Hyd System
- Part time: 5,746 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC HOSE TO NOSE LANDING GEAR CYLINDER FAILED IN FLIGHT.  THIS CAUSED TOTAL DEPLETION OF HYDRAULIC FLUID AND SUBSEQUENT HYDRAULIC PUMP FAILURE. PILOT WAS UNABLE TO EXTEND LANDING GEAR MANUALLY BECAUSE OF NOT ENOUGH FLUID. A GEAR UP LANDING WAS MADE WITH MINOR DAMAGE TO AIRCRAFT.
